# SDR SWAA990675

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M33P02
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN, NR 2 ENGINE ROLLED BACK AT 31,000 FEET AND 87 PERCENT N1, WINDMILLED AND APU RESTART UNSUCCESSFUL AT 25,000 FEET, 280 KNOTS.  APU RESTARTED AT 19,000 FEET 280 KNOTS, ENGINE RAN FOR APPROXIMATE 20 MINUTES AND ROLLED BACK AGAIN AT 12,000 FEET, 35 PERCENT N1 (ENGINE FLAMED OUT).  REMOVED AND REPLACED NR 2 HMU AND FUEL PUMP (SUSPECT CONTAMINATION), OPS AND LEAK CHECKED GOOD PER MM.  PUMP (P/N 828300-3), (S/N YA010103-F).
